Об изоморфном представлении бесконечных групп матрицами

A. Мальцев

Matematiceskij sbornik

  • Volume: 50, Issue: 3, page 405-422
  • ISSN: 0368-8666

How to cite


Мальцев, A.. "Об изоморфном представлении бесконечных групп матрицами." Matematiceskij sbornik 50.3 405-422. <http://eudml.org/doc/65168>.

author = {Мальцев, A.},
journal = {Matematiceskij sbornik},
keywords = {Group theory},
language = {rus},
number = {3},
pages = {405-422},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об изоморфном представлении бесконечных групп матрицами},
url = {http://eudml.org/doc/65168},
volume = {50},

AU - Мальцев, A.
TI - Об изоморфном представлении бесконечных групп матрицами
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 50
IS - 3
SP - 405
EP - 422
LA - rus
KW - Group theory
UR - http://eudml.org/doc/65168
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.